# SDR AALA006087

- Difficulty date: May 14, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RNO - AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED ODOR IN CABIN, DESCRIBED AS BURNING MATCHES.  ODOR DISSIPATED SHORTLY THEREAFTER.  CONTINUED FLIGHT.  NO FURTHER OCCURRENCE.  INSPECTED BOTH ENGINES AND APU FOR OIL LEAKS AND HYDRAULIC LEAKS, NONE NOTED.  RAN ENGINES AND APU AND BOTH PACKS FOR SEVERAL MINUTES.  NO ODOR IN CABIN.  (M)
